# SDR FDEA2020090982145

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N298FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41069
- Aircraft time: 10,607 hours, 4,548 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT T/E LOWER SURFACE CHAFED AT INBOARD AUX TRACK.  REPAIRED RT WING NR 8 SLAT T/E LOWER SURFACE, IAW B767 SRM 57-43-02-2R REPAIR 1, 51-70-10-2R FIG. 202.
